Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fainted, migraine, tingling and burning tongue. Given stemital and diclofenac

Hiya, last Friday I fainted which I have never done before, a few days later ended up with a severe migraine which lasted for 4 days, ended up in a&e and got give stemital and diclofenic (spelt wrong sorry) now my headache has gone but felt sickly and drained since, 2nite my tongue is tingling and burning, any ideas wot it could be?? Many thanks
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
i am a neurologist and thanks for posting this question in this web site

The causes of headache are so many and the approach to any patient with headache begins with a search for the exact cause of headache. The common causes of heacahe are migrain, tension headahce, brain infection, tumor or problems in the blood vessels of the brain and so on.
Back to your question, the description you have provided is that of migrain headache. How ever, one has to understand that migrain is a diagnosis of exclusion (the above cause need exlusion before we say that headache is due to migrain). If a CT scan rules out these possibility, the diagnosis of migrain will be confirmed.

Coming to tghe management of migrain, there are two aspects 1. To treat the acute and severe episodes- this can betreated with analgesecis. other medicines which can be used are triptans provided that you donot have any cardiac problem.2. To treat the chronic phase or the medicines that can modify the headache-for this the options are sodium valproate, (this drug has a good evidence for this headache, but in females it may cause weight gain, menstrual irregularities), topiramate (it cause weight loos too, may be a good options if you are obese), amitryptiline, propranolol etc. Apart from this one has to find out what triggers the headache like stress, food, perfumes , chocollate, coffee. These life style modificationa also help decrease the headache. Note that continuous and over-the counter use of analgesics will result in analgesic abuse headache. Regarding the tingling sentations in the tongue, you donot have to worry, it may resolve, if not after few days, please get examine by some local general physician
Hope this clarifies
Best wishes
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor